Open Access
2009/2010 Quotients of Darboux-Like Functions
Jolanta Kosman, Aleksander Maliszewski
Real Anal. Exchange 35(1): 243-252 (2009/2010).


We characterize the families of quotients of functionally connected, connected and almost continuous functions. We prove also theorems concerning common divisor for the families of the quotients of functionally connected (resp. connected, almost continuous) functions with respect to functional connectivity (resp. connectivity, almost continuity).


Download Citation

Jolanta Kosman. Aleksander Maliszewski. "Quotients of Darboux-Like Functions." Real Anal. Exchange 35 (1) 243 - 252, 2009/2010.


Published: 2009/2010
First available in Project Euclid: 27 April 2010

zbMATH: 1203.26004
MathSciNet: MR2657299

Primary: 26A15
Secondary: 54C08

Keywords: almost continuous function , connected function , Darboux function , Darboux-like function , functionally connected function , quotient of functions

Rights: Copyright © 2009 Michigan State University Press

Vol.35 • No. 1 • 2009/2010
Back to Top